Please use this identifier to cite or link to this item:
Title: Automatic presentations for semigroups
Authors: Cain, AJ
Ruškuc, N
Oliver, G
Thomas, RM
First Published: Nov-2009
Citation: INFORMATION AND COMPUTATION, 2009, 207 (11), pp. 1156-1168
DOI Link: 10.1016/j.ic.2009.02.005
ISSN: 0890-5401
eISSN: 1090-2651
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.